# SDR DL757070724

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 51,843 hours, 23,321 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: C2
- Component: Door Cargo, 146N6603261
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR LOCATED AT STA 1428 BETWEEN STOP BEAMS 5 AND 6 ON C2 CARGO DOOR.
